# SDR SWAA2020042731348

- Difficulty date: March 12, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 40,949 hours, 24,484 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Frame
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB PANEL 341B FRAME CRACKED AT LE STA 95.96. / REMOVED R/H HORIZONTAL STAB PANEL 341 B FRAME @ L/E STA 95.96 IAW BOEING DWG 186A1001 REV B VERIFIED NEW PART AS P/N 186A1303-2 A TAG WN6592 IAW BOEING DWG 186A1001 REV B LOCATED & DRILLED NEW PART / RIB IAW SRM 51-40-05-0G-0 AND INSTALLED R/H HORIZONTAL STAB PANEL 341 B FRAME @ L/E STA 95.96 IAW BOEING DWG 186A1001 REV B
